# SDR DALA2017100207189

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 41,085 hours, 28,522 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB VSS 52, UPPER ROWS EIGHT FASTENERS COUNTERSINK HOLE OVERSIZED.  REPAIRED THE VERTICAL STAB SKIN IAW SRM 55-30-01-2R-6, REPAIR 6, AND DWG SG95550001, REV ORIG.
